# SDR HNAA2012062200831

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 58,252 hours, 64,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT INOPERATIVE AT ROW 1.  R & R BULB AT ROW 1 FLOOR PATH EMERGENCY LIGHT.  OPS CHECKED GOOD.
